2 doctors weighed in:

I took flutamide for 45days for hirutism & it caused me missed period will discountinue using it make my periods regular again,I had regular periods.

2 doctors weighed in
Dr. Richard Zimon
Internal Medicine
1 doctor agrees

In brief: Yes

Chances are your periods will resume as before after discontinuing the hormone.
Hope this helps Dr Z

In brief: Yes

Chances are your periods will resume as before after discontinuing the hormone.
Hope this helps Dr Z
Thank
Dr. Robert Jackson
Dermatology

In brief: Yes

Yes your periods should become regular again however I would go to the doctor to make sure you are not pregnant.

In brief: Yes

Yes your periods should become regular again however I would go to the doctor to make sure you are not pregnant.
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available